# SDR REXA2016112002296

- Difficulty date: November 20, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 18,793 hours, 18,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35031241
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT AT FS621 BETWEEN LBL27 AND LH SILL HAS CORROSION AROUND SCREW HOLES. REMOVED DAMAGE AND REPAIRED IAW REO 601R-53-61-117.
